# SDR RAIA2020031960001

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,356 hours, 27,474 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERHEAT.    INSPECTED & RAN BLLED 1 ADJUSTMENT AND TEST. NO FAULTS FOUND. CLEANED FAN AIR VALVE FILTER. OPS CHECK GOOD.
